Skip to Main content Skip to Navigation
Journal articles

An (inverse) Pieri formula for Macdonald polynomials of type C

Abstract : We give an explicit Pieri formula for Macdonald polynomials attached to the root system C(n) (with equal multiplicities). By inversion we obtain an explicit expansion for two-row Macdonald polynomials of type C.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00693550
Contributor : Michel Lassalle <>
Submitted on : Wednesday, May 2, 2012 - 6:06:55 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Links full text

Identifiers

Citation

Michel Lassalle. An (inverse) Pieri formula for Macdonald polynomials of type C. Transformation Groups, Springer Verlag, 2010, 15 (1), pp.154-183. ⟨10.1007/s00031-010-9080-y⟩. ⟨hal-00693550⟩

Share

Metrics

Record views

231